Nausea, Dizziness And Keliyengan After Squatting When Dieting?
Hello. I want to ask, right, diet program and at the time I consume obt diet, but I often feel nauseous and dizzy when I have jonhkong, it stands still dark and dark and now it is difficult for the chapter to 4 days after I drink a lot of exciting food and fruit.
Hello, thank you for the question to HealthReplies.com
First of all, I want to confirm first, what kind of diet program are you taking and what diet drug do you consume?
Basically the recommended diet to do is a diet with nutrients that remain balanced, meaning that it still contains enough carbohydrates, protein, fat, and vitamins and minerals. When doing a diet program, it is also not recommended to lose weight too fast, only 0.5 kg per week.
The symptoms of dizziness that you experience can be caused by several possibilities such as lack of sleep or too much sleep, lack of physical activity, hypoglycemia, dehydration, anemia, side effects of certain drugs, etc. Meanwhile constipation can be caused by several possibilities, including the amount of food that is lacking, a diet lacking in fiber, lack of fluids, lack of physical activity, drinking too much milk or processed products, excessive stress, side effects of certain drugs, or it could be caused by certain diseases such as diabetes, intestinal obstruction, intestinal tumors, IBS, etc.
You should further consult your diet program with a nutritionist. You should also not just consume drugs for the diet, especially those you can buy yourself freely (buy online for example), especially if the product is not registered with the BPOM (drug and food regulatory agency). Consumption of this kind of drug can be very dangerous for your body. Therefore you should consult a doctor first before you consume these drugs.
Here are articles that you can read about healthy weight loss
So much information from me, hopefully enough answer